U.S. doctors online nowAsk doctors free
Lebanon
A 54-year-old female asked:

Sometimes my cheeks become puffy under the eyes .i put fucicort and they reduce but i don't know the reason?

2 doctor answers5 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 24 years experience
Allergies: If the steroid cream, which i believe the cream you are using, is, helps, then the most likely explanation would be some sort of allergy.
Dr. Jan Lei Iwata
Dr. Jan Lei Iwataanswered
Ophthalmology 27 years experience
Stop fucicort, C Dr.: The lower eyelids and cheeks can become puffy if low grade food allergies are present, or using increased dietary salt intake. Steroids, antifungal such as fucicort should never be used around the eyes to treat puffiness or otherwise, as it can affect the eyes, and thin the skin. Best to see your eye doctor now, and have this evaluated fully, to get the best recommendations.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.